About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 329474, 4 pages
http://dx.doi.org/10.1155/2014/329474
Research Article

Algebraic Decay for Weak Solutions of the Nonlinear Heat Equations in Whole Space R3

Department of Mathematics, School of Science, Wuhan University of Technology, Wuhan 430070, China

Received 13 May 2014; Accepted 18 June 2014; Published 1 July 2014

Academic Editor: Bo-Qing Dong

Copyright © 2014 Yuexing Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Constantin and J. Wu, “Behavior of solutions of 2D quasi-geostrophic equations,” SIAM Journal on Mathematical Analysis, vol. 30, no. 5, pp. 937–948, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. B.-Q. Dong and Z.-M. Chen, “Regularity criteria of weak solutions to the three-dimensional micropolar flows,” Journal of Mathematical Physics, vol. 50, no. 10, Article ID 103525, 13 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. M. E. Schonbek and T. P. Schonbek, “Asymptotic behavior to dissipative quasi-geostrophic flows,” SIAM Journal on Mathematical Analysis, vol. 35, no. 2, pp. 357–375, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. B. Dong and Z. Chen, “Asymptotic stability of the critical and super-critical dissipative quasi-geostrophic equation,” Nonlinearity, vol. 19, no. 12, pp. 2919–2928, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. M. E. Taylor, Partial Differential Equations, Springer, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Pazy, Semigroups of Linear Operator and Applications to Partial Differential Equations, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  7. L. Evans, Partial Differential Equations, American Mathematical Society, Providence, RI, USA, 1998.
  8. G. Ponce, “Global existence of small solutions to a class of nonlinear evolution equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 9, no. 5, pp. 399–418, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. S. Zheng and Y. Chen, “Global existence for nonlinear parabolic equations,” Chinese Annals of Mathematics B, vol. 7, no. 1, pp. 57–73, 1986. View at MathSciNet
  10. M. Escobedo and E. Zuazua, “Long-time behavior for a convection-diffusion equation in higher dimensions,” SIAM Journal on Mathematical Analysis, vol. 28, no. 3, pp. 570–594, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. L. H. Zhang, “Decay estimates for the solutions of some nonlinear evolution equations,” Journal of Differential Equations, vol. 116, no. 1, pp. 31–58, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. L. Zhang, “Lp estimates of solutions of some partial differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 56, no. 1, pp. 147–155, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. H. Zhao, “Asymptotics of solutions of nonlinear parabolic equations,” Journal of Differential Equations, vol. 191, no. 2, pp. 544–594, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. B. Dong and Y. Li, “Large time behavior to the system of incompressible non-Newtonian fluids in R2,” Journal of Mathematical Analysis and Applications, vol. 298, no. 2, pp. 667–676, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. B. Dong and Q. Liu, “Asymptotic profile of solutions to the two-dimensional dissipative quasi-geostrophic equation,” Science China Mathematics, vol. 53, no. 10, pp. 2733–2748, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. M. E. Schonbek, “L2 decay for weak solutions of the Navier-Stokes equations,” Archive for Rational Mechanics and Analysis, vol. 88, no. 3, pp. 209–222, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. B. Dong and Z. Chen, “Asymptotic profiles of solutions to the 2D viscous incompressible micropolar fluid flows,” Discrete and Continuous Dynamical Systems A, vol. 23, no. 3, pp. 765–784, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. K. Yosida, Functional Analysis, vol. 123, Springer, Berlin, Germany, 6th edition, 1980. View at MathSciNet
  19. B.-Q. Dong, Y. Jia, and Z.-M. Chen, “Pressure regularity criteria of the three-dimensional micropolar fluid flows,” Mathematical Methods in the Applied Sciences, vol. 34, no. 5, pp. 595–606, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus